ω μ -metric spaces and ω μ -proximities

Fredrick Stevenson

Fundamenta Mathematicae (1971)

  • Volume: 73, Issue: 2, page 171-178
  • ISSN: 0016-2736

How to cite

top

Stevenson, Fredrick. "$ω_μ$-metric spaces and $ω_μ$-proximities." Fundamenta Mathematicae 73.2 (1971): 171-178. <http://eudml.org/doc/214378>.

@article{Stevenson1971,
author = {Stevenson, Fredrick},
journal = {Fundamenta Mathematicae},
language = {eng},
number = {2},
pages = {171-178},
title = {$ω_μ$-metric spaces and $ω_μ$-proximities},
url = {http://eudml.org/doc/214378},
volume = {73},
year = {1971},
}

TY - JOUR
AU - Stevenson, Fredrick
TI - $ω_μ$-metric spaces and $ω_μ$-proximities
JO - Fundamenta Mathematicae
PY - 1971
VL - 73
IS - 2
SP - 171
EP - 178
LA - eng
UR - http://eudml.org/doc/214378
ER -

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.